| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 12, 2017, no. 5-8


G.G. Hamedani, F. Safavimanesh
      Characterizations and infinite divisibility of certain 2016 univariate continuous distributions
      International Mathematical Forum, Vol. 12, 2017, no. 5, 195-228
      https://doi.org/10.12988/imf.2017.612174

Aboubacar Moussa, Aliou Moussa Djibril
      On the essentiality of two-person games with quadratic payoff functions on a rectangle
      International Mathematical Forum, Vol. 12, 2017, no. 5, 229-240
      https://doi.org/10.12988/imf.2017.612173

Vandana Bansal, P.K. Sharma
      \phi-Complement of intuitionistic fuzzy graph structure
      International Mathematical Forum, Vol. 12, 2017, no. 5, 241-250
      https://doi.org/10.12988/imf.2017.612171

Sameer Kadem
      Nilpotency of derivations in semiprime \gamma-rings
      International Mathematical Forum, Vol. 12, 2017, no. 6, 251-256
      https://doi.org/10.12988/imf.2017.612172

Abdelfattah Mustafa
      Improving the reliability of a series-parallel system using modified Weibull distribution
      International Mathematical Forum, Vol. 12, 2017, no. 6, 257-269
      https://doi.org/10.12988/imf.2017.611155

Dinamerico P. Pombo Jr.
      An isomorphism theorem for bornological groups
      International Mathematical Forum, Vol. 12, 2017, no. 6, 271-275
      https://doi.org/10.12988/imf.2017.612175

F. M. Runji, J. O. Agure, F. O. Nyamwala
      On the numerical range of a generalized derivation
      International Mathematical Forum, Vol. 12, 2017, no. 6, 277-283
      https://doi.org/10.12988/imf.2017.611148

Yair Olvera
      Quasi optimal reconstruction algorithm based on the clipping for Gaussian processes
      International Mathematical Forum, Vol. 12, 2017, no. 6, 285-292
      https://doi.org/10.12988/imf.2017.69126

Rafael Jakimczuk
      The difference between logp_{n+1} and logp_n
      International Mathematical Forum, Vol. 12, 2017, no. 6, 293-302
      https://doi.org/10.12988/imf.2017.718

G.Sh. Tsitsiashvili, M.A. Osipova, A.S. Losev, Yu.N. Kharchenko
      Jackson network as network of multiphase type
      International Mathematical Forum, Vol. 12, 2017, no. 7, 303-310
      https://doi.org/10.12988/imf.2017.716

Joseph Justin Rebello, K. K. Thampi
      Some ruin theory components of two sided jump problems under renewal risk process
      International Mathematical Forum, Vol. 12, 2017, no. 7, 311-325
      https://doi.org/10.12988/imf.2017.611147

Peter V. Danchev
      A note on UU rings
      International Mathematical Forum, Vol. 12, 2017, no. 7, 327-329
      https://doi.org/10.12988/imf.2017.7111

Rafael Jakimczuk
      Two topics in number theory: sum of divisors of the primorial and sum of squarefree parts
      International Mathematical Forum, Vol. 12, 2017, no. 7, 331-338
      https://doi.org/10.12988/imf.2017.7113

Praise Adeyemo
      Some combinatorial aspects of S^1 fixed points of Peterson varieties
      International Mathematical Forum, Vol. 12, 2017, no. 7, 339-350
      https://doi.org/10.12988/imf.2017.719

Lihui Yang, Shubo Chen
      On the inverse degree of some product graphs
      International Mathematical Forum, Vol. 12, 2017, no. 8, 351-359
      https://doi.org/10.12988/imf.2017.7116

Atindrila Bagchi, Md. Mahafujur Rahaman, Md. Nurul Alam
      Krylov-Bogoliubov-Mitropolskii method for fifth order critically damped nonlinear systems in the case for large equal eigenvalues
      International Mathematical Forum, Vol. 12, 2017, no. 8, 361-378
      https://doi.org/10.12988/imf.2017.7117

M. Adel, M. M. Khader
      Approximate solutions for a certain class of fractional optimal control problems using Laguerre collocation method
      International Mathematical Forum, Vol. 12, 2017, no. 8, 379-389
      https://doi.org/10.12988/imf.2017.7115

Kyung Ho Kim, Yong Hoon Lee
      A note on *-derivations of prime *-rings
      International Mathematical Forum, Vol. 12, 2017, no. 8, 391-398
      https://doi.org/10.12988/imf.2017.7114


Journals | Books | Author guidelines